# SDR SWIA202164048

- Difficulty date: August 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPOILERON, GROUNDING STRAPS ON CENTER AND I/B HINGE FITTINGS HAVE CORRODED HARDWARE    (C CHECK RO 1/20/22)   REMOVED CORROSION FROM ATTACHING HARD WEAR IAW CRJ 200 SRM 51-21-06
